# SDR SWAA2024100434212

- Difficulty date: September 4, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 19,585 hours, 10,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500H @ RBL 26 HAS DAMAGED/CRACKED CLIP P/N# 143A7502-154<[01] RECEIVED NEW CLIP PN: 143A7502-154 PO:1099994.3 INSTALLED NEW CLIP IAW B737-800 SRM 51-40-02;[02] VERIFIED RECEIVED NEW CLIP PN: 143A7502-154 PO:1099994.3 INSTALLED NEW CLIP IAW B737-800 SRM 51-40-02;[03] VERIFIED RECEIVED NEW CLIP PN: 143A7502-154.  INSTALLED NEW CLIP IAW B737-800 SRM 51-40-02
